# SDR REXA2014032700335

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 29,526 hours, 26,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S SMOKE GOGGLES BROKEN.  DEFERRED OBSERVER`S SMOKE GOGGLES IAW MEL 25-12-11 AUTH 3567 CH ENTER IN MM02 PLACARD INSTALLED.  R & R OBSERVER`S SMOKE GOGGLES IAW CRJ 200 AMM 35-11-15, REMOVED FROM MM02.
